# SDR REXA2012111901693

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 25,850 hours, 22,724 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER LIFE VEST BAG TORN.  REMOVED AND REPLACED FIRST OFFICER LIFE VEST IAW AMM 25-61-03.
